# SDR SWAA001088

- Difficulty date: June 12, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 57,393 hours, 61,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 4 STRINGER SPLICES CRACKED AND CORRODED, BS 907, STRINGERS 4L, 4R, 27L, AND 26L.  REMOVED AND REPLACED STRINGER SPLICES PER SRM.
